# SDR ASOA201200292

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 26,236 hours, 19,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 613-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AT FS 613 AND 645.  REMOVED CORROSION IAW SRM 53-31-49-101-001-A01.    PERFORMED UT THICKNESS INSPECTION IAW MAC NDT PRODCEDURE UT-3.  FOUND TO BE WITHIN LIMITS IAW SRM 53-31-45-101-001-A01.  BLEND AREA REQUIRE TREAT.  TREATED BLENDED AREAS IAW SRM 51-12-00-001-001-A01.
